MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 14.5MM REAMER HEAD FOR RIA 2 STERILE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 14.5MM REAMER HEAD FOR RIA 2 STERILE
Model Number 03.404.025S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/08/2012
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional device product code: hrx.Complainant part is not expected to be returned for manufacturer review/investigation.A device history record (dhr) review was conducted: part number:03.404.025s, synthes lot number: 33p4184, supplier lot number: n/a, release to warehouse date: 11dec2019, expiration date: n/a, supplier: (b)(4).No ncrs were generated during production.Review of the device history record showed that there were no issues during the manufacture of this product, and any subcomponents, which would contribute to this complaint condition.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, while reaming with a ria2 for bone graft, the reamer head for ria 2 tip broke while taking the reamer back out after the first pass.No undue torque nor angulation was applied since it was an intact femur.It is unknown if there was surgical delay.Patient and procedure outcome is unknown.This report is for one (1) 14.5mm reamer head for ria 2 sterile.This is report 1 of 1 for (b)(4).

Brand Name
14.5MM REAMER HEAD FOR RIA 2 STERILE
Common Device Name
REAMER
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10786893
Report Number2939274-2020-04969
Device Sequence Number11503126
Product Code HTO
UDI-Device Identifier10886982274083
UDI-Public(01)10886982274083
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K111437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.404.025S
Device Catalogue Number03.404.025S
Device Lot Number33P4184
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/08/2020
Initial Report FDA Received Date11/04/2020
Patient Sequence Number1
Patient Age15 YR
Patient Weight150